Tuesday, April 13, 2010

Whatever Happened with that Interferon/Ribavirin Treatment?

I went to see the doctor today for my clinic appointment and we talked about me doing the interferon/ribavirin treatment for the HCV. The doctor decided that it would be in my best interest to pursue treatment after transplant. In the meanwhile I was urged to work on treating my psoriasis which has really started to get out of hand. I am generally feeling miserable with it right now. Plus, the doctor decided to put me on coumadin because of the blood clot they found this past January in my portal vein. I will do the coumadin for a month and then I suppose they'll do another CT scan. Most of this is good news and I will benefit from it in the long run. The only thing I don't like is that once I go back to see my dermatologist, I will most likely go back on Embrel and I hate the injections. But I guess that's a small price to pay if it will bring me some comfort and get rid of the psoriasis again.
I have also been having some hearing issue problems that we are looking at. I keep getting a ringing in my ears and sometimes things sound muffled and then come back on. Kind of like the elevation thing when you have to yawn to correct it. Anyhow, we cut back the dosage of the neomycin I have been on and we will watch it. The last thing I want to do is lose my hearing because of all the meds I am on.
Well, not much more to add to this.


  1. Hey Beaux....

    Good to see your post. I am glad for the update....You have been on my mind.

  2. Glad to see you post too! What a complicated process... Take good care of yourself and go slow when you can.

  3. I'm glad to read that you remain optimistic...that is the most important aspect of any arduous journey. As long as love and optimism guide you, anything and everything is possible!

  4. Hang in there! I was thinking of you and hope you are doing well. Take care.

  5. Wow Beaux! They sure have you mixed on a lot of medications. I hope that the hearing issue is simply something they can fix with medication adjustments and that it is only a complication from that.